Normalization in Riemann Tensor Polynomial Ring

LIU Jiang

系统科学与复杂性(英文) ›› 2018, Vol. 31 ›› Issue (2) : 569-580.

PDF(208 KB)
PDF(208 KB)
系统科学与复杂性(英文) ›› 2018, Vol. 31 ›› Issue (2) : 569-580. DOI: 10.1007/s11424-017-6325-z

Normalization in Riemann Tensor Polynomial Ring

    LIU Jiang
作者信息 +

Normalization in Riemann Tensor Polynomial Ring

    LIU Jiang
Author information +
文章历史 +

Abstract

It is one of the oldest research topics in computer algebra to determine the equivalence of Riemann tensor indexed polynomials. However, it remains to be a challenging problem since Gr¨obner basis theory is not yet powerful enough to deal with ideals that cannot be finitely generated. This paper solves the problem by extending Gr¨obner basis theory. First, the polynomials are described via an infinitely generated free commutative monoid ring. The authors then provide a decomposed form of the Gr¨obner basis of the defining syzygy set in each restricted ring. The canonical form proves to be the normal form with respect to the Gr¨obner basis in the fundamental restricted ring, which allows one to determine the equivalence of polynomials. Finally, in order to simplify the computation of canonical form, the authors find the minimal restricted ring.

引用本文

导出引用
LIU Jiang. Normalization in Riemann Tensor Polynomial Ring. 系统科学与复杂性(英文), 2018, 31(2): 569-580 https://doi.org/10.1007/s11424-017-6325-z
LIU Jiang. Normalization in Riemann Tensor Polynomial Ring. Journal of Systems Science and Complexity, 2018, 31(2): 569-580 https://doi.org/10.1007/s11424-017-6325-z
PDF(208 KB)

Accesses

Citation

Detail

段落导航
相关文章

/